MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL DRIVE; ROLLATOR
Model Number R726BK
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.The device has not been returned for evaluation.The user is refusing to return the device.We will file a follow-up submission if additional data becomes available.The end user reported that there are sharp edges on her device.A child fell into the device and received a laceration on their head which required 5 stitches.She is concerned about the sharpness since she is on blood thinners.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL
west of tanjialing road
yuyao, zhejiang, 31540 8
CH  315408
MDR Report Key12791790
Report Number2438477-2021-00070
Device Sequence Number14867396
Product Code ITJ
UDI-Device Identifier00822383240664
UDI-Public822383240664
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section F) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726BK
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/10/2021
Device Age13 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA11/10/2021